# SDR MZZA98289

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651927010
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON NR 4 FLAP TRACK MOUNTING PAD 'A' AROUND THE BOLT HOLE.  THE DAMAGED NR 4 FLAP TRACK P/N 65-19270-10 WAS REMOVED AND REPLACED PER B727 MM 27-51-31.  (M)
